Sur une condition suffisante pour l’existence de mesures p-adiques admissibles
Journal de théorie des nombres de Bordeaux, Volume 15 (2003) no. 3, pp. 805-829.

We give a new sufficient condition for the existence of admissible p-adic measures μ obtained from sequences of distributions Φ j (j0) with values in spaces of modular forms. We use the characteristic projection on the primary subspace associated to a non zero eigenvalue α of the Atkin operator U. Our condition is expressed in terms of congruences between the Fourier coefficients of the modular forms Φ j . We show how to verify these congruences and we give several applications. So we get a conceptual explanation for the Yu.Manin’s formulas for the distributions attached to the L-function, L f (s,χ)= n1 χ(n)a n n -s , of a primitive cuspform f= n1 a n q n S k (Γ 0 (N),ψ) of weight k2.

On donne une nouvelle condition suffisante pour l’existence des mesures p-adiques admissibles μ obtenues à partir de suites de distributions Φ j (j0) à valeurs dans les espaces de formes modulaires. On utilise la projection caractéristique sur le sous-espace primaire associé à une valeur propre non nulle α de l’opérateur U d’Atkin. Notre condition est exprimée en termes des congruences entre les coefficients de Fourier des formes modulaires Φ j . On montre comment vérifier ces congruences, et on traite plusieurs applications. On obtient donc une explication conceptuelle des formules de Yu.Manin pour les distributions attachées à la fonction L f (s,χ)= n1 χ(n)a n n -s d’une forme parabolique primitive f= n1 a n q n S k (Γ 0 (N),ψ) de poids k2.

@article{JTNB_2003__15_3_805_0,
     author = {Alexei Panchishkin},
     title = {Sur une condition suffisante pour l{\textquoteright}existence de mesures $p$-adiques admissibles},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {805--829},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {3},
     year = {2003},
     zbl = {1078.11038},
     mrnumber = {2142237},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_2003__15_3_805_0/}
}
TY  - JOUR
AU  - Alexei Panchishkin
TI  - Sur une condition suffisante pour l’existence de mesures $p$-adiques admissibles
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 805
EP  - 829
VL  - 15
IS  - 3
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_2003__15_3_805_0/
UR  - https://zbmath.org/?q=an%3A1078.11038
UR  - https://www.ams.org/mathscinet-getitem?mr=2142237
LA  - fr
ID  - JTNB_2003__15_3_805_0
ER  - 
%0 Journal Article
%A Alexei Panchishkin
%T Sur une condition suffisante pour l’existence de mesures $p$-adiques admissibles
%J Journal de théorie des nombres de Bordeaux
%D 2003
%P 805-829
%V 15
%N 3
%I Université Bordeaux I
%G fr
%F JTNB_2003__15_3_805_0
Alexei Panchishkin. Sur une condition suffisante pour l’existence de mesures $p$-adiques admissibles. Journal de théorie des nombres de Bordeaux, Volume 15 (2003) no. 3, pp. 805-829. https://jtnb.centre-mersenne.org/item/JTNB_2003__15_3_805_0/

[AV] Yvette Amice, JACQUES VÉLU, Distributions p-adiques associées aux séries de Hecke. Astérisque 24-25 (1975), 119-131. | MR | Zbl

[B-SchP] S. Boecherer, R. Schulze-Pillot, On the central critical value of the triple product L-function. Seminaire de theorie des nombres, Paris (1993-94), Birkhäuser, 1996, 3-46. | Zbl

[Co] John Coates, On p-adic L-functions. Séminaire Bourbaki, 40ème année, 1987-88, no. 701 (1989), 177-178. | Numdam | MR | Zbl

[Co-PeRi] John Coates, Bernadette Perrin-Riou, On p-adic L-functions attached to motives over Q. Advanced Studies in Pure Math. 17 (1989), 23-54. | MR | Zbl

[Colm98] Pierre Colmez, Fonctions L p-adiques. Séminaire Bourbaki, 51 ème année, 1998-99, no. 851. | Numdam

[De-Ri] P. Deligne, K.A. Ribet., Values of Abelian L-functions at negative integers over totally real fields. Invent. Math. 59 (1980) 227-286. | MR | Zbl

[Jo] Fabienne Jory, Familles de symboles modulaires et fonctions L p-adiques. Thèse de Doctorat, Institut Fourier (Grenoble), 18 décembre 1998. http://www-fourier.ujf-grenoble.fr/THESE/ps/t92.ps.gz

[Hi85] Haruzo Hida, A p-adic measure attached to the zeta functions associated with two elliptic cusp forms I. Invent. Math. 79 (1985), 159-195. | MR | Zbl

[Hi93] Haruzo Hida, Elementary theory of L-functions and Eisenstein series. Cambridge Univ. Press, 1993. | MR | Zbl

[GaHa] Paul B. Garrett, Michael Harris, Special values of triple product L-functions. Am. J. Math. 115 (1993), 161-240. | MR | Zbl

[Ka76] N.M. Katz, p-adic interpolation of real analytic Eisenstein series. Ann. of Math. 104 (1976), 459-571 | MR | Zbl

[Ka78] Katz, N.M., p-adic L-functions for CM-fields. Invent. Math. 48 (1978), 199-297. | MR | Zbl

[KI] Klingen H., Über die Werte Dedekindscher Zetafunktionen. Math. Ann. 145 (1962), 265-272 | MR | Zbl

[LBP] Yann-Henri Le Bras, A.A. Panchishikin, Sur les produits triples A-adiques. Communications in Algebra 29 no. 9 (2001), 3727-3740. | MR | Zbl

[Ma73] Yu.I. Manin, Periods of cusp forms and p-adic Hecke series. Mat. Sbornik 92 (1973), 378-401. | MR | Zbl

[Man-Pa] Yu.I. Manin, A.A. Panchishkin, Convolutions of Hecke series and their values at integral points. Mat. Sbornik 104 (1977), 617-651. | MR | Zbl

[Miy] Toshitsune Miyake, Modular forms. Transl. from the Japanese by Yoshitaka Maeda. Berlin etc. Springer-Verlag. viii, 1989. | MR | Zbl

[MTT] B. Mazur,J. Tate, J. Teitelbaum, On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer. Invent. Math. 84 (1986), 1-48. | MR | Zbl

[PLNM] A.A. Panchishkin, Non-Archimedean L-functions of Siegel and Hilbert modular forms. Lecture Notes in Math. 1471, Springer-Verlag, 2nd augmented edition 2003.

[PTr] A.A. Panchishkin, Produits triples des formes modulaires et leur interpolation p-adique par la méthode d'Amice-Vélu. Manuscript de l'exposé au Colloque à la mémoire d'Yvette Amice, (mars 1994), 1-27.

[PIsr] A.A. Panchishkin, On the Siegel-Eisenstein measure. Israel Journal of Mathematics 120 (2000), 467-509. | MR | Zbl

[PaTV] A.A. Panchishkin, Two variable p-adic L functions attached to eigenfamilies of positive slope. Inventiones Math. 154 no. 3 (2003), 551 -615. | MR | Zbl

[PaB1] A.A. Panchishkin, Arithmetical differential operators on nearly holomorphic Siegel modular forms. Preprint MPI 41 (2002), 1-52.

[PaB1] A.A. Panchishkin, Admissible measures for standard L-functions and nearly holomorphic Siegel modular forms. Preprint MPI 42 (2002), 1-65.

[PIAS] A.A. Panchishkin, On p-adic integration in spaces of modular forms and its applications. J. Math. Sci. New York 115 no.3 (2003), 2357-2377. | MR | Zbl

[PNM] A.A. Panchishkin, A new method of constructing p-adic L-functions associated with modular forms. Moscow Mathematical Journal 2 (2002), 1-16. | Zbl

[Ra52] R.A. Rankin, The scalar product of modular forms, Proc. London math. Soc. 3 (1952), 198-217. | MR | Zbl

[Se73] Jean-Pierre Serre, Formes modulaires et fonctions zêta p-adiques. Lecture Notes in Math. 350 (1973), 191-286. | MR | Zbl

[Shi71] Goro Shimura, Introduction to the Arithmetic Theory of Automorphic Functions. Princeton Univ. Press, 1971. | MR | Zbl

[Shi77] Goro Shimura, On the periods of modular forms. Math. Annalen 229 (1977), 211-221. | MR | Zbl

[Vi76] M.M. Višik, Non-archimedean measures connected with Dirichlet series. Math. USSR Sb. 28 (1976), 216-228. | Zbl